# SDR USAA2008121592234

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 61,859 hours, 27,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A7271
- Condition: Low Pressure
- Location: R1 Door
- Part time: 23,295 hours, 9,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 180 PHX - EMERGENCY EQUIPMENT - R1 PASSENGER ENTRY DOOR SLIDE PRESSURE LOW (NOT IN THE GREEN BAND).  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SLIDE ASSEMBLY.
